Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 2, 2014, 3:48 AM MST. It took effect at Nov 2, 2014, 10:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2014, 3:48 AM MST (10:48 UTC)
- In effect from
- Nov 2, 2014, 10:00 AM MST
- Expired
- Nov 2, 2014, 4:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
599 WWUS75 KABQ 021048 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 348 AM MST SUN NOV 2 2014 ...STRONG WINDS TODAY FROM THE CENTRAL HIGHLANDS TO THE FAR NORTHEAST PLAINS... .A STORM OVER THE GREAT BASIN WILL MOVE SLOWLY EAST TODAY WHILE LOW PRESSURE AT THE SURFACE DEEPENS OVER EASTERN COLORADO. THESE WILL COMBINE TO PRODUCE STRONG WINDS OVER ROUGHLY THE NORTHEAST QUARTER OF NEW MEXICO FROM LATE THIS MORNING THROUGH MUCH OF THIS AFTERNOON. NMZ523-528>533-021900- /O.NEW.KABQ.WI.Y.0039.141102T1700Z-141102T2300Z/ CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY- 348 AM MST SUN NOV 2 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. * LOCATION...INCLUDES THE CENTRAL HIGHLANDS AND MOST OF NORTHEAST NEW MEXICO. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL INCREASE THROUGH MID MORNING AND REACH ADVISORY LEVELS LATE THIS MORNING INTO LATE THIS AFTERNOON. WINDS WILL DIMINISH PRIOR TO SUNSET. * VISIBILITY...MAY BE LOCALLY REDUCED TO 3 TO 5 MILES IN SOME BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDES STATE ROUTES 104 AND 120 AND U.S. HIGHWAY 87...64. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
3 follow-up statements
623 WWUS75 KABQ 021845 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1145 AM MST SUN NOV 2 2014 ...STRONG WINDS CONTINUE THIS AFTERNOON FROM THE CENTRAL HIGHLANDS TO THE FAR NORTHEAST PLAINS... .A STORM OVER THE GREAT BASIN WILL CONTINUE TO MOVE SLOWLY EAST WHILE LOW PRESSURE AT THE SURFACE DEEPENS OVER EASTERN COLORADO. STRONG WINDS OVER ROUGHLY THE NORTHEAST QUARTER OF NEW MEXICO WILL PERSIST THROUGH MUCH OF THIS AFTERNOON BEFORE DIMINISHING BY SUNSET. NMZ523-528>533-022300- /O.CON.KABQ.WI.Y.0039.000000T0000Z-141102T2300Z/ CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY- 1145 AM MST SUN NOV 2 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * LOCATION...THE CENTRAL HIGHLANDS AND MOST OF NORTHEAST NEW MEXICO. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL CONTINUE TO BLOW AT ADVISORY LEVEL SPEEDS THROUGH THE AFTERNOON BEFORE DIMINISHING BY SUNSET. * VISIBILITY...MAY BE LOCALLY REDUCED TO 3 TO 5 MILES IN SOME BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDES STATE ROUTES 104 AND 120 AND U.S. HIGHWAY 87...64. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
190 WWUS75 KABQ 022147 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MST SUN NOV 2 2014 ...STRONG WINDS CONTINUE THIS AFTERNOON FROM THE CENTRAL HIGHLANDS TO THE FAR NORTHEAST PLAINS... ...POTENTIAL FOR FREEZING TEMPERATURES IN PORTIONS OF THE RIO GRANDE VALLEY INCLUDING THE ALBUQUERQUE AND SANTA FE METROS AND EASTERN PLAINS MONDAY NIGHT... .A STORM OVER THE GREAT BASIN WILL CONTINUE TO MOVE SLOWLY EAST WHILE LOW PRESSURE AT THE SURFACE DEEPENS OVER EASTERN COLORADO. STRONG WINDS OVER ROUGHLY THE NORTHEAST QUARTER OF NEW MEXICO WILL PERSIST THROUGH THE REST OF THIS AFTERNOON BEFORE DIMINISHING BY SUNSET. THE STORM WILL BRING MUCH COLDER AND DRIER AIR TO NORTHERN AND CENTRAL NEW MEXICO LATER TONIGHT AND MONDAY...SETTING UP THE POTENTIAL FOR FREEZING TEMPERATURES IN PORTIONS OF THE RIO GRANDE VALLEY AND EASTERN PLAINS MONDAY NIGHT. NMZ532-022300- /O.NEW.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/ /O.CON.KABQ.WI.Y.0039.000000T0000Z-141102T2300Z/ EASTERN SAN MIGUEL COUNTY- 247 PM MST SUN NOV 2 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. * LOCATION...EASTERN SAN MIGUEL COUNTY. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL CONTINUE TO BLOW AT ADVISORY LEVEL SPEEDS THROUGH THE AFTERNOON BEFORE DIMINISHING BY SUNSET. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY. * VISIBILITY...MAY BE LOCALLY REDUCED TO 3 TO 5 MILES IN SOME BLOWING DUST. * TEMPERATURES...RANGING FROM THE UPPER 20S TO LOWER 30S. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDES STATE ROUTES 104 AND 120 AND U.S. HIGHWAY 87...64. MOVE ANY POTTED PLANTS AND ANIMAL DRINKING WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES...IRRIGATION SYSTEMS AND SWAMP COOLERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ523-528>531-533-022300- /O.CON.KABQ.WI.Y.0039.000000T0000Z-141102T2300Z/ CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- UNION COUNTY-HARDING COUNTY-GUADALUPE COUNTY- 247 PM MST SUN NOV 2 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * LOCATION...THE CENTRAL HIGHLANDS AND MOST OF NORTHEAST NEW MEXICO. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL CONTINUE TO BLOW AT ADVISORY LEVEL SPEEDS THROUGH THE AFTERNOON BEFORE DIMINISHING BY SUNSET. * VISIBILITY...MAY BE LOCALLY REDUCED TO 3 TO 5 MILES IN SOME BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDES STATE ROUTES 104 AND 120 AND U.S. HIGHWAY 87...64. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ518-022300- /O.NEW.KABQ.HZ.A.0003.141104T1000Z-141104T1600Z/ SANTA FE METRO AREA- 247 PM MST SUN NOV 2 2014 ...HARD FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HARD FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. * LOCATION...SANTA FE METRO AREA. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY. * TEMPERATURES...WILL BE MOSTLY IN THE 20S. * LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES...IRRIGATION SYSTEMS AND SWAMP COOLERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HARD FREEZE WATCH MEANS SEVERAL HOURS OF FREEZING TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE POSSIBLE. && $$ NMZ519-520-022300- /O.NEW.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- 247 PM MST SUN NOV 2 2014 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. * LOCATION...ALBUQUERQUE METRO AREA AND LOWER RIO GRANDE VALLEY INCLUDING SOCORRO. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY. * TEMPERATURES...RANGING FROM THE UPPER 20S TO MID 30S. THE COLDER TEMPERATURES WILL BE FOUND ALONG THE WEST MESA...EASTERN FOOTHILLS AND IN THE VALLEY. * LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES...IRRIGATION SYSTEMS AND SWAMP COOLERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ534-022300- /O.NEW.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/ QUAY COUNTY- 247 PM MST SUN NOV 2 2014 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. * LOCATION...QUAY COUNTY. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY. * TEMPERATURES...RANGING FROM THE UPPER 20S TO LOWER 30S. * LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES...IRRIGATION SYSTEMS AND SWAMP COOLERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
841 WWUS75 KABQ 022253 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 353 PM MST SUN NOV 2 2014 ...POTENTIAL FOR FREEZING TEMPERATURES IN PORTIONS OF THE RIO GRANDE VALLEY INCLUDING THE ALBUQUERQUE AND SANTA FE METROS AND EASTERN PLAINS MONDAY NIGHT... .A STORM OVER THE GREAT BASIN WILL TRACK OVER THE CENTRAL AND SOUTHERN ROCKIES...BRINGING MUCH COLDER AND DRIER AIR TO NORTHERN AND CENTRAL NEW MEXICO LATER TONIGHT AND MONDAY...AND SETTING UP THE POTENTIAL FOR FREEZING TEMPERATURES IN PORTIONS OF THE RIO GRANDE VALLEY AND EASTERN PLAINS MONDAY NIGHT. NMZ532-030500- /O.EXP.KABQ.WI.Y.0039.000000T0000Z-141102T2300Z/ /O.CON.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/ EASTERN SAN MIGUEL COUNTY- 353 PM MST SUN NOV 2 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON... * LOCATION...EASTERN SAN MIGUEL COUNTY. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY. * TEMPERATURES...RANGING FROM THE UPPER 20S TO LOWER 30S. * LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES... IRRIGATION SYSTEMS AND SWAMP COOLERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ523-528>531-533-030000- /O.EXP.KABQ.WI.Y.0039.000000T0000Z-141102T2300Z/ CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- UNION COUNTY-HARDING COUNTY-GUADALUPE COUNTY- 353 PM MST SUN NOV 2 2014 ...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON... WINDS MAY REMAIN GUSTY UNTIL AROUND SUNSET. BRIEF GUSTY WINDS MAY ALSO BE ASSOCIATED WITH THUNDERSTORMS INTO THE EVENING. $$ NMZ518-030500- /O.CON.KABQ.HZ.A.0003.141104T1000Z-141104T1600Z/ SANTA FE METRO AREA- 353 PM MST SUN NOV 2 2014 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... * LOCATION...SANTA FE METRO AREA. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY. * TEMPERATURES...WILL BE MOSTLY IN THE 20S. * LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES... IRRIGATION SYSTEMS AND SWAMP COOLERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HARD FREEZE WATCH MEANS SEVERAL HOURS OF FREEZING TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE POSSIBLE. && $$ NMZ519-520-030500- /O.CON.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- 353 PM MST SUN NOV 2 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... * LOCATION...ALBUQUERQUE METRO AREA AND LOWER RIO GRANDE VALLEY INCLUDING SOCORRO. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY. * TEMPERATURES...RANGING FROM THE UPPER 20S TO MID 30S. THE COLDER TEMPERATURES WILL BE FOUND ALONG THE WEST MESA... EASTERN FOOTHILLS AND IN THE VALLEY. * LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES... IRRIGATION SYSTEMS AND SWAMP COOLERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ534-030500- /O.CON.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/ QUAY COUNTY- 353 PM MST SUN NOV 2 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... * LOCATION...QUAY COUNTY. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY. * TEMPERATURES...RANGING FROM THE UPPER 20S TO LOWER 30S. * LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES... IRRIGATION SYSTEMS AND SWAMP COOLERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 2, 2:56 AM MST, 52 minutes earlier.
Area forecast discussion, Nov 2, 2:56 AM MST, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 256 AM MST SUN NOV 2 2014 .SYNOPSIS... STORM OVER THE GREAT BASIN WILL MOVE SLOWLY ACROSS NM MONDAY INTO TUESDAY. ACTIVE WEATHER TODAY INTO MONDAY WITH WIDESPREAD SHOWERS AND SOME THUNDERSTORMS. SNOW WILL FALL OVER THE HIGHER NORTHERN MOUNTAIN PEAKS AND HIGHEST WESTERN MOUNTAIN PEAKS. ACCUMULATIONS CONFINED TO MOSTLY ABOVE 10000 FEET. TURNING MUCH COOLER THROUGH TUESDAY. DRY AND MILDER FOR THE REST OF NEXT WEEK WITH NORTHWEST FLOW ALOFT AND HIGH PRESSURE TRYING TO BUILD IN FROM THE WEST. 40 && .DISCUSSION... STORM OVER THE GREAT BASIN IS DRAWING MOISTURE NORTH INTO NM AS SHOWERS AND STORMS ARE ARRIVING AT OUR WESTERN ZONES EARLY THIS MORNING. EXPECTED SHOWERS AND STORMS TO BLOSSOM THROUGHOUT THE DAY WITH WIDESPREAD COVERAGE. MOST FAVORED AREAS WILL BE THE WESTERN AND NORTHERN MOUNTAINS. A SURFACE COLD FRONT WILL ARRIVE IN THE WEST DURING THE AFTERNOON WITH A NOTICEABLE COOL DOWN. THE EAST WILL BE QUITE A BIT MILDER THAN SATURDAY. WINDS WILL BE ON THE STRONG SIDE TODAY OVER THE EAST CENTRAL AND NORTHEAST AREAS. WILL ISSUE A WIND ADVISORY FOR THE AREA FROM CLINES CORNERS TO CLAYTON. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TONIGHT. WITH THE COLD FRONT CONTINUING ACROSS THE STATE THE COLDER AIR WILL PRODUCE A CHANGEOVER TO SNOW OVER THE WESTERN AND NORTHERN MOUNTAINS. SNOW ACCUMULATIONS THOUGH WILL BE CONFINED TO THE HIGHER ELEVATIONS OF THE NORTHERN MOUNTAINS WHERE A COUPLE OF INCHES WILL ACCUMULATE AROUND OR ABOVE 10000 FEET. LOCALLY 4 TO 6 INCHES COULD FALL IN THE SAN JUAN MOUNTAINS NORTHEAST OF CHAMA NEAR THE CO BORDER. SHOWERS WILL CONTINUE MONDAY MOSTLY OVER THE NORTHERN MOUNTAINS AND OUR SOUTHEAST ZONES. ANOTHER COLD FRONT FROM THE NORTH WILL DROP INTO THE STATE LATER MONDAY AND PLUNGE SOUTH MONDAY NIGHT. THIS WILL BRING ADDITIONAL CHILLY AIR TO THE REGION. A FEW SNOW SHOWERS WILL LINGER IN THE NORTHERN MOUNTAINS AND ARE POSSIBLE IN THE NORTHEAST MONDAY NIGHT...WITH RAIN SHOWERS FARTHER SOUTH. A FREEZE OR HARD FREEZE IS POSSIBLE IN THE RIO GRANDE VALLEY INCLUDING AREAS THAT HAVE NOT YET SEEN THESE CONDITIONS...INCLUDING SANTA FE...PORTIONS OF ALBUQUERQUE...ALL THE WAY TO SOUTHERN SOCORRO COUNTY. TUESDAY WILL BE MOSTLY DRY BUT CHILLY. HIGHS WILL BE 5 TO 10 DEGREES BELOW NORMAL. ANOTHER FREEZE OR HARD FREEZE IS POSSIBLE IN THE SAME AREAS TUESDAY NIGHT. NORTHWEST FLOW ALOFT WITH DRY WEATHER IS EXPECTED FROM WEDNESDAY THROUGH NEXT WEEKEND WITH AN OVERALL WARMING TREND AND ABOVE NORMAL HIGH TEMPERATURES. A BACK DOOR COLD FRONT NEXT WEEKEND WILL LOWER TEMPERATURES SOME...MAINLY IN THE EAST. CHJ && .FIRE WEATHER... THE ENTIRE FIRE WEATHER FORECAST AREA HAS A GOOD CHANCE FOR A FEW HUNDREDTHS OF AN INCH TO AROUND 0.40 OF AN INCH OF LIQUID OR LIQUID EQUIVALENT PRECIPITATION TODAY AND TONIGHT AS A SLOW MOVING UPPER LEVEL TROUGH CROSSES FROM THE WEST. THE BEST CHANCE FOR WETTING PRECIPITATION SHOULD BE EAST OF THE RIO GRANDE TO NEW MEXICOS EASTERN BORDER. WITH LIFTED INDICES VARYING FROM ZERO TO -2...THUNDERSTORMS ARE A GOOD BET AREAWIDE. SNOW ACROSS THE HIGHER PEAKS OF THE NORTHERN MOUNTAINS TODAY SHOULD ACCUMULATE AS LOW AS 8000 FEET TONIGHT WITH UP TO 4 ADDITIONAL INCHES BY MONDAY MORNING. A PACIFIC COLD FRONT WILL ALSO CROSS FROM THE WEST TONIGHT INTO MONDAY...THEN ANOTHER COLD FRONT WILL PLUNGE SOUTHWARD THROUGH THE AREA MONDAY NIGHT. THESE FRONTS WILL USHER DRIER AS WELL AS COLDER AIR...WITH A SLIGHT CHANCE FOR RAIN SHOWERS LINGERING ONLY OVER CURRY AND ROOSEVELT COUNTIES INTO TUESDAY. AFTER HIGH TEMPERATURES NEAR NORMAL OUT WEST AND UP TO 12 DEGREES ABOVE NORMAL IN THE EAST TODAY...READINGS SHOULD DROP 6 TO 13 DEGREES IN THE WAKE OF THE PACIFIC COLD FRONT MONDAY. THEY WILL FALL ANOTHER 2 TO 11 DEGREES FROM CENTRAL TO EASTERN AREAS TUESDAY...WHILE WESTERN READINGS REBOUND A FEW DEGREES. AFTER EXCELLENT VENTILATION TODAY...VENT RATES WILL TREND DOWNWARD WITH THE COLD FRONTS MONDAY AND TUESDAY. BY TUESDAY AFTERNOON...POOR VENTILATION IS EXPECTED ACROSS MUCH OF THE AREA NORTH OF I-40. VENTILATION WILL BOTTOM OUT WEDNESDAY AND THURSDAY WITH WIDESPREAD POOR RATES. WINDS WILL BE ANOTHER FACTOR AS A SPEED MAXIMUM IN THE POLAR JET STREAM SHIFTS GRADUALLY EASTWARD OVER THE FORECAST AREA TODAY THROUGH MONDAY. SOUTHWEST WINDS SHOULD GUST IN THE 30 TO 40 MPH RANGE ACROSS SOUTHERN AND EASTERN AREAS THIS AFTERNOON...AND POSSIBLY AS HIGH AS 50 MPH IN THE CLINES CORNERS TO CLAYTON REGION. SPEEDS WILL WEAKEN WITH SUNSET...THEN DIRECTIONS WILL SHIFT OUT OF THE WEST WITH THE PACIFIC FRONT FOR MONDAY. BREEZY CONDITIONS SHOULD PERSIST EAST OF THE CENTRAL MOUNTAIN CHAIN MONDAY AS THE SPEED MAX ALOFT GRADUALLY EXITS. A RIDGE OF HIGH PRESSURE IS FORECAST TO ESTABLISH OFF THE S CA COAST WEDNESDAY THROUGH THE END OF THE WORK WEEK LEAVING NM IN DRY NW FLOW ALOFT. POCKETS OF CRITICALLY LOW MINIMUM HUMIDITY WILL BE POSSIBLE EACH AFTERNOON...ESPECIALLY AT LOWER ELEVATIONS. REBOUNDING HIGH TEMPERATURES SHOULD PEAK AROUND 9 TO 14 DEGREES ABOVE NORMAL ON FRIDAY...BEFORE COOLING A BIT SATURDAY IN THE WAKE OF A WEAK COLD FRONT THAT MAY DROP SOUTHWARD THROUGH THE AREA. 44 && .AVIATION... 06Z TAF CYCLE NO AMD SKED FOR AEG WITH EQUIPMENT APPARENTLY NOT SET TO AUTOMATIC FROM 0415Z ONWARD. TROUGH OVER WESTERN U.S. WILL STRENGTHEN SOUTHWEST FLOW OVER NM THROUGH THE NEXT 24 HRS. SHOWER COVERAGE FROM 16Z ONWARD OVER THE WEST EXPANDING RAPIDLY AND INCREASING INTENSITY ACROSS THE EAST THROUGH 06Z SUN NIGHT. ALL TAFS WRITTEN WITH VCTS GROUP AT TIME OF FIRST ONSET OF THUNDERSTORMS...WITH VCSH COVERAGE FOR CONTINUING AND PROTRACTED SHOWER AND THUNDERSTORMS THROUGH SUNSET SUNDAY IN THE TEETH OF SOUTHEAST GUSTS. REDUCED VISIBILITIES A GOOD CHANCE FOR LVS AND TCC FROM 02Z ONWARD SUN EVE...BUT NOT INCLUDED IN TAF WITH ONGOING SHOWERS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 34 52 23 / 50 30 5 5 DULCE........................... 58 28 49 19 / 70 50 40 5 CUBA............................ 60 32 50 23 / 60 40 20 5 GALLUP.......................... 58 27 51 15 / 50 30 10 5 EL MORRO........................ 58 29 50 20 / 70 30 10 5 GRANTS.......................... 63 27 52 18 / 50 30 10 5 QUEMADO......................... 61 34 53 24 / 60 30 20 5 GLENWOOD........................ 68 34 63 26 / 30 20 5 5 CHAMA........................... 53 27 46 23 / 80 60 40 5 LOS ALAMOS...................... 60 41 50 31 / 50 30 20 5 PECOS........................... 60 38 51 27 / 60 50 10 5 CERRO/QUESTA.................... 59 32 51 20 / 60 50 20 10 RED RIVER....................... 50 27 43 19 / 60 60 30 20 ANGEL FIRE...................... 57 23 48 14 / 60 60 30 20 TAOS............................ 60 31 52 20 / 50 50 10 5 MORA............................ 62 36 52 25 / 60 60 20 20 ESPANOLA........................ 65 39 55 28 / 50 30 10 5 SANTA FE........................ 61 39 52 29 / 60 50 10 5 SANTA FE AIRPORT................ 63 36 55 28 / 50 40 5 5 ALBUQUERQUE FOOTHILLS........... 65 43 56 34 / 50 50 5 5 ALBUQUERQUE HEIGHTS............. 67 42 58 35 / 50 40 5 5 ALBUQUERQUE VALLEY.............. 69 40 60 31 / 50 30 5 5 ALBUQUERQUE WEST MESA........... 68 41 58 34 / 50 30 5 5 LOS LUNAS....................... 71 36 60 27 / 40 30 5 5 RIO RANCHO...................... 67 41 58 33 / 50 30 5 5 SOCORRO......................... 74 42 65 33 / 50 20 20 5 SANDIA PARK/CEDAR CREST......... 63 37 53 29 / 50 60 10 5 TIJERAS......................... 64 40 54 32 / 50 60 10 5 MORIARTY/ESTANCIA............... 67 32 56 21 / 50 60 10 5 CLINES CORNERS.................. 65 37 53 28 / 40 60 20 5 GRAN QUIVIRA.................... 66 42 58 33 / 40 60 20 5 CARRIZOZO....................... 70 43 62 34 / 40 30 20 5 RUIDOSO......................... 67 40 60 34 / 50 60 30 10 CAPULIN......................... 69 37 55 25 / 10 20 20 10 RATON........................... 70 35 56 24 / 10 20 20 10 SPRINGER........................ 70 34 58 23 / 10 30 20 10 LAS VEGAS....................... 66 36 54 24 / 30 60 20 10 CLAYTON......................... 74 43 60 30 / 5 40 20 10 ROY............................. 69 38 58 27 / 10 60 20 10 CONCHAS......................... 76 46 65 35 / 10 60 20 10 SANTA ROSA...................... 75 45 64 34 / 20 60 20 10 TUCUMCARI....................... 78 47 67 34 / 10 50 20 20 CLOVIS.......................... 73 47 67 35 / 20 40 50 30 PORTALES........................ 75 47 69 36 / 20 30 50 30 FORT SUMNER..................... 74 48 68 37 / 10 40 40 20 ROSWELL......................... 79 50 75 42 / 20 40 40 20 PICACHO......................... 76 46 67 36 / 30 40 40 10 ELK............................. 71 46 64 36 / 50 40 40 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ523-528>533. && 40
Hazardous weather outlook, Nov 1, 5:51 AM MDT, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MDT SAT NOV 1 2014 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 551 AM MDT SAT NOV 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN WILL CHANGE TO SNOW LATE SUNDAY AND SUNDAY NIGHT OVER THE WESTERN AND NORTHERN HIGHER MOUNTAIN PEAKS. SNOW AMOUNTS WILL GENERALLY BE LIGHT BUT A FEW INCHES COULD FALL OVER THE SOUTHERN SAN JUAN MOUNTAINS. LIGHT SNOW COULD FALL OVER THE NORTHEAST MONDAY NIGHT. BELOW NORMAL TEMPERATURES ARE FORECAST FOR PORTIONS OF THE RIO GRANDE VALLEY BOTH MONDAY AND TUESDAY NIGHT. THESE TEMPERATURES WILL MOST LIKELY BE REACHED NEAR THE VALLEY FLOOR ALONG THE RIO GRANDE RIVER. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 2:47 PM MST | Freeze Watch | ABQ | 25 hr | |
| Nov 2, 2:47 PM MST | Hard Freeze Watch | ABQ | 25 hr | |
| Nov 2, 3:47 PM MST | Special Weather Statement | ABQ | Lincoln | 28 min |
| Nov 2, 3:51 PM MST | Special Weather Statement | ABQ | Harding | 39 min |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.